# SDR CA120716008

- Difficulty date: July 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON TAKEOFF ROLL BETWEEN 40-60 KNOTS, PILOT ABORTED TAKEOFF DUE TO HIGH ITT REACHING RED LIMIT. THE ACFT RETURNED SAFELY TO THE GATE. EDU DOWNLOAD CONFIRMED HIGH ITT AND TROUBLESHOOTING RECOMMENDATIONS WERE GIVEN TO THE CUSTOMER.  AWAITING CUSTOMER FEEDBACK.
